# SDR SIMA20230310002

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 14,534 hours, 9,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Inoperative
- Location: Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX FWD LOWER EMERGENCY EXIT LIGHT INOP-C/A-REPLACED AFT PAX FWD LOWER EMERGENCY EXIT LIGHT PER E175 AMM 33-50-10, PERFORMED OPERATIONAL TEST ON EMERGENCY LIGHT PER E175 AMM 33-50-00. PASSED OPS TEST
